MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · American journal of diseases of children (1960) · 1980

Accidental ingestion of Vacor rodenticide: the symptoms and sequelae in a 25-month-old child.

Johnson D, Kubic P, Levitt C

Клинический случайСтатьяПеревод в очереди

Аннотация

A recently introduced rodenticide containing N-3-pyridylmethyl N'-p-nitrophenyl urea (PNU), Vacor, was accidently ingested by a 25-month-old child, resulting in acute vomiting, lethargy, seizures, and hypoglycemia, as well as chronic evidence of autonomic and peripheral neuropathy and glucose intolerance. Treatment with niacinamide (nicotinamide), may have been of benefit since all problems were resolved within three months of ingestion. This agent (PNU) is remarkably similar chemically and toxicologically to alloxan and streptozocin, both potent beta-cell toxins. These similarities are not only important in regard to the antodite for PNU, but they also suggest that the toxin m,y cause long-term endocrinologic, neurlogic, and oncologic problems.

Для цитирования: Johnson D, Kubic P, Levitt C. Accidental ingestion of Vacor rodenticide: the symptoms and sequelae in a 25-month-old child.. American journal of diseases of children (1960). 1980.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.